# SDR 2006FA0000007

- Difficulty date: December 12, 2005
- Submitted: January 6, 2006
- Operation: General aviation
- Aircraft: N414SH
- Make and model: Cessna 414A
- Aircraft serial: 414A0470
- Engine: Cont TSIO520*
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Boot
- Part number: P6592SW
- Condition: Failed
- Location: Nr 3 Blade
- Part time: 393 hours
- Component: Propeller, Mcauly
- Component part number: 3AF32C515
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

BOOT PN P6592SW DEPARTED PROPELLER BLADE IN FLIGHT.  CUSTOMER LANDED, REMOVED OTHER BOOTS AND CONTINUED TRIP TO HOME STATION.  BOOTS HAVE 393.6 HOURS SINCE INSTALLATION.  AD NOTE 2005-18-20 INSPECTION WAS ACCOMPLISHED WITH NO DEFECTS NOTED.  (K)
